# SDR CA150519001

- Difficulty date: April 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Deteriorated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING OUT OF FL270, THE LT ENG LOST OIL PRESS & MASTER WARNING LOW OIL PRESS ANNUNCIATION WAS ILLUMINATED.  AT REDUCED POWER OF ABOUT 55% N1, OIL PRESS INDICATED 78PSI.  AT FLIGHT IDLE BOTH ENGS INDICATED NORMAL PRESS.  INCREASING LT ENG POWER REDUCED LT ENG OIL PRESS.  PRECAUTIONARY DIVERSION & UNEVENTFUL LANDING WAS COMPLETED.  POST FLIGHT INSPECTION REVEALED NO OIL WAS SEEN IN THE SIGHT GLASS, MX REPORTED IT TOOK 5 QUARTS OF OIL TO RE-SERVICE THE ENG.  FUEL SHUT OFF PLUNGER SEAL WAS FOUND TO BE DETERIORATED & CAUSED A LARGE OIL LEAK INTO THE EXHAUST AREA.  REPLACEMENT SEAL IS ORDERED.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
